# SDR UPS204062

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19532
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Blkhd Link
- Part number: 66147361
- Condition: Corrosion
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON EXPANSION LINK THAT MOUNTS TO BULKHEAD BS 740 FWD OF LWR CHORD RBL 13.  REPLACED EXPANSION LINK IAW SRM 51-30-2 AND SRM 51-10-1.
